# SDR DALA2016122310039

- Difficulty date: December 21, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 74,799 hours, 56,787 cycles
- Engine: Pwa JT8D*
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ENROUTE, LEFT ENGINE EXPERIENCED COMPRESSOR STALLS AND INCREASED EGT. REDUCED POWER TO KEEP EGT IN NORMAL RANGE.  FOUND TURBINE DAMAGE REQUIRING ENGINE CHANGE. ENGINE CHANGED.
